# SDR DXTA200702380

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 3,584 hours, 2,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACM OVERHEAT ANNUNCIATOR ILLUMINATED AFTER TAKEOFF WITH ASSOCIATED LOUD AIR NOISE AND BURNING ODOR.   REMOVED ACM OVERHEAT SWITCH.  INSTALLED NEW SWITCH. PERFORMED OSP CHECK AND LEAK CHECK. ALL CHECKS GOOD. ALL WORK DONE I.A.W CE-560XL M/M CH.21-51-00.
